# SDR QXEA2011121901405

- Difficulty date: December 17, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT AFT FINGERNAIL COVER PANELS 414AL AND 414AR BOTH HAVE CRACKED AFT STIFFENERS.  REMOVED DAMAGED STIFFENERS AND INSTALLED NEW STIFFENERS ON FINGERNAIL COVER PANELS 414AL AND 414 AR IAW SRM 51-42-05-02-01.  PREPPED AND PRIMED PANELS IAW SRM 51-25-10-02-01.
